# SDR SWAA2024031252666

- Difficulty date: February 15, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 LBL43 WL208. MARKED<[01] COMPLETED STEP 8; PARTIAL STEP 9.;[02] COMPLETED STEP 9.;[03] VERIFIED STEPS 11;13 COMPLETE.;[04] REMOVED CORROSION FROM AFT WET AREA FLOOR BEAM BS 986 LBL 43 WL 208 FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. ACCOMPLISHED REPAIR OF 986 FLOOR BEAM IAW SRM 53-70-51-2R-6;[05] VERIFIED CORRECTIVE ACTION 4. JOB COMPLETE.
